# SDR HEED065795

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550164470
- Condition: Failed
- Location: Engine
- Part time: 514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WILL NOT OPERATE. REPLACED UNIT.
